Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from chest pain, done CT scan, found main artery occluded. Have Diabetes and cholesterol. Is pain due to cholesterol drug?

i am middle aged and have diabetes for four years ago , last year i sustained repeated chest pain by coronary ct scan the middle main artery was occluded , i did what means putting stent by catheterization and took plavix/crestore/aspirine 75 mg for the last year , but my cholestrol dropped well for that i havnt took crestot for many months and cholesterol level was fine .....but i still suffering chest pain and i don t know is the chest pain these days is cardiac or from cholestrol drugs or from diabetes muscle pain ( by the way my diabetes is well controlled by dieting and metformine )thank you very much
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

If your chest pain is similar to that from 4 years (radiating to the left arm or jaw) it can be a heart pain. In such situation, coronarography should be repeated. If this pain is more like burning, it can be caused by acid reflux or peptic ulcer. In such case, upper GI endoscopy should be done as well with Helicobacter Pylori test.

Hope this will help.
Answered: Sat, 22 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor